# SDR SWAA2024082720185

- Difficulty date: July 30, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 45,442 hours, 27,738 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INLET COWL LIPSKIN WITH SURFACE CORROSION THROUGHOUT.<[01] #2 ENGINE INLET COWL WAS REPLACED ON BARCODE TTG8Q00UZ8YG;[02] FINAL INSPECTION; VERIFIED STEP #1.
